Find Research Output

Search concepts
Selected Filters
2006

Nuclear shadowing in inclusive and tagged deuteron structure functions and extraction of F2p - F2n at small x from electron-deuteron collider data

Frankfurt, L., Guzey, V. & Strikman, M., Jan 1 2006, In : Modern Physics Letters A. 21, 1, p. 23-40 18 p.

Research output: Contribution to journalShort survey

3 Scopus citations
1986

EΥ{hooked}PHKA! num = Δ + Δ + Δ

Andrews, G. E., Jul 1986, In : Journal of Number Theory. 23, 3, p. 285-293 9 p.

Research output: Contribution to journalArticle

12 Scopus citations
1977

Description of π-partition of a diffeomorphism with invariant measure

Pesin, Y. B., Jul 1 1977, In : Mathematical Notes of the Academy of Sciences of the USSR. 22, 1, p. 506-515 10 p.

Research output: Contribution to journalArticle

5 Scopus citations
2001

Quelques invariants des structures localement conformément symplectiques

Translated title of the contribution: Some invariants of locally conformally symplectic structuresBanyaga, A., Jan 1 2001, In : Comptes Rendus de l'Academie des Sciences - Series I: Mathematics. 332, 1, p. 29-32 4 p.

Research output: Contribution to journalArticle

1 Scopus citations
2017

A BVP nonexistence proof using Green's Theorem

Previte, J. P. & Paullet, J. E., Jun 1 2017, In : Applied Mathematics Letters. 68, p. 171-174 4 p.

Research output: Contribution to journalArticle

2015

Elliptic systems of variable order

Krainer, T. & Mendoza, G. A., Jan 1 2015, In : Revista Matematica Iberoamericana. 31, 1, p. 127-160 34 p.

Research output: Contribution to journalArticle

4 Scopus citations

No BV bounds for approximate solutions to p-system with general pressure law

Bressan, A., Chen, G., Zhang, Q. & Zhu, S., Dec 1 2015, In : Journal of Hyperbolic Differential Equations. 12, 4, p. 799-816 18 p.

Research output: Contribution to journalArticle

2 Scopus citations
1998

Kasparov Products and Dual Algebras

Roe, J., May 10 1998, In : Journal of Functional Analysis. 155, 1, p. 286-296 11 p.

Research output: Contribution to journalArticle

1 Scopus citations
2014

The affinely invariant distance correlation

Dueck, J., Edelmann, D., Gneiting, T. & Richards, D., Nov 1 2014, In : Bernoulli. 20, 4, p. 2305-2330 26 p.

Research output: Contribution to journalArticle

12 Scopus citations
1998

Hochschild and cyclic homology of finite type algebras

Kazhdan, D., Nistor, V. & Schneider, P., Jan 1 1998, In : Selecta Mathematica, New Series. 4, 2, p. 321-359 39 p.

Research output: Contribution to journalArticle

12 Scopus citations
2000
27 Scopus citations
1995

Generalizations and refinements of a partition theorem of Göllnitz

Alladi, K., Andrews, G. E. & Gordon, B., Jan 1 1995, In : Journal fur die Reine und Angewandte Mathematik. 1995, 460, p. 165-188 24 p.

Research output: Contribution to journalArticle

22 Scopus citations
2001

Macmahon's partition analysis IX: K-gon partitions

Andrews, G. E., Paule, P. & Riese, A., Oct 1 2001, In : Bulletin of the Australian Mathematical Society. 64, 2, p. 321-329 9 p.

Research output: Contribution to journalArticle

14 Scopus citations
2003

A new four parameter q-series identity and its partition implications

Alladi, K., Andrews, G. E. & Berkovich, A., Aug 11 2003, In : Inventiones Mathematicae. 153, 2, p. 231-260 30 p.

Research output: Contribution to journalArticle

11 Scopus citations
2011

Limit theorems for functions of marginal quantiles

Babu, G. J., Bai, Z., Choi, K. P. & Mangalam, V., May 1 2011, In : Bernoulli. 17, 2, p. 671-686 16 p.

Research output: Contribution to journalArticle

2015

Solving polynomial equations with elliptic modular functions

Schultz, D., Jun 5 2015, In : International Journal of Number Theory. 11, 4, p. 1313-1344 32 p.

Research output: Contribution to journalArticle

1970

The normal subgroups of the orthogonal group over a ring with an involution

Vasershtein, L. N. & Mikhalev, A. V., Nov 1970, In : Algebra and Logic. 9, 6, p. 375-377 3 p.

Research output: Contribution to journalArticle

5 Scopus citations
2010

Special issue of statistical genetics and genomics in clinical trials: Guest editor's note

Wu, R. & Lin, M., Mar 1 2010, In : Journal of Biopharmaceutical Statistics. 20, 2, p. 191-192 2 p.

Research output: Contribution to journalEditorial

2011
2007

A Breiman type theorem for Gibbs measures

Gurevich, B. M. & Tempelman, A. A., Jul 1 2007, In : Journal of Dynamical and Control Systems. 13, 3, p. 363-371 9 p.

Research output: Contribution to journalArticle

2001

The design of actively cooled plasma-facing components

Scheerer, M., Bolt, H., Gervash, A., Linke, J. & Smid, I., Sep 12 2001, In : Physica Scripta T. 91, p. 98-103 6 p.

Research output: Contribution to journalConference article

6 Scopus citations
1999

On hausdorff measures and SBR measures for parabolic rational maps

Denker, M. & Rohde, S., Sep 1999, In : International Journal of Bifurcation and Chaos in Applied Sciences and Engineering. 9, 9, p. 1763-1769 7 p.

Research output: Contribution to journalArticle

1 Scopus citations
2014

RAREMETAL: Fast and powerful meta-analysis for rare variants

Feng, S., Liu, D., Zhan, X., Wing, M. K. & Abecasis, G. R., Apr 2 2014, In : Bioinformatics. 30, 19, p. 2828-2829 2 p.

Research output: Contribution to journalArticle

50 Scopus citations
1990

On the complete integrability of some lax systems on GL(n, R) × GL(n, R)

Li, L. C., Oct 1990, In : Bulletin of the American Mathematical Society. 23, 2, p. 487-493 7 p.

Research output: Contribution to journalArticle

3 Scopus citations
2007

Existence and stability of curved multidimensional detonation fronts

Costanzino, N., Jenssen, H. K., Lyng, G. & Williams, M., Aug 3 2007, In : Indiana University Mathematics Journal. 56, 3, p. 1405-1461 57 p.

Research output: Contribution to journalArticle

11 Scopus citations
1996

Hyperbolic measures and commuting maps in low dimension

Katok, A., Jan 1 1996, In : Discrete and Continuous Dynamical Systems. 2, 3, p. 397-411 15 p.

Research output: Contribution to journalArticle

10 Scopus citations
1995

Characterizing projected designs: Repeat and mirror-image runs

Draper, N. R. & Lin, D. K. J., Jan 1 1995, In : Communications in Statistics - Theory and Methods. 24, 3, p. 775-795 21 p.

Research output: Contribution to journalArticle

7 Scopus citations
1976

A random functional central limit theorem for martingales

Babu, G. J. & Ghosh, M., Sep 1 1976, In : Acta Mathematica Academiae Scientiarum Hungaricae. 27, 3-4, p. 301-306 6 p.

Research output: Contribution to journalArticle

10 Scopus citations
1996

Rigidity theorems for Abelian manifolds

Zarkhin, Y. G. & Silverberg, A., Nov 1 1996, In : Doklady Mathematics. 54, 3, p. 817-818 2 p.

Research output: Contribution to journalArticle

2015

Improved normalization results for digit on-line arithmetic

Zaccone, R. J. & Barlow, J. L., Jan 1 2015, Computer Arithmetic: Volume II. World Scientific Publishing Co., p. 83-90 8 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

1979
9 Scopus citations
2006

Erratum: A construction method for orthogonal Latin hypercube designs (Biometrika (2006) 93, (279-288))

Steinberg, D. M. & Lin, D. K. J., Dec 1 2006, In : Biometrika. 93, 4, 1 p.

Research output: Contribution to journalComment/debate

1980

On fixed points of symplectic maps

Banyaga, A., Oct 1 1980, In : Inventiones Mathematicae. 56, 3, p. 215-229 15 p.

Research output: Contribution to journalArticle

26 Scopus citations
2006

On the work of Basil Gordon

Alladi, K., Andrews, G. E., Ono, K. & McIntosh, R. J., Jan 1 2006, In : Journal of Combinatorial Theory. Series A. 113, 1, p. 21-38 18 p.

Research output: Contribution to journalArticle

2008

Object detection in multi-epoch data

Jogesh Babu, G., Mahabal, A., Djorgovski, S. G. & Williams, R., Jul 1 2008, In : Statistical Methodology. 5, 4, p. 299-306 8 p.

Research output: Contribution to journalArticle

4 Scopus citations
2001

Q-Engel series expansions and slater’s identities

Andrews, G. E., Knopfmacher, A., Paule, P. & Prodinger, H., Sep 2001, In : Quaestiones Mathematicae. 24, 3, p. 403-416 14 p.

Research output: Contribution to journalArticle

5 Scopus citations
2013

Self-conjugate vector partitions and the parity of the spt-function

Andrews, G. E., Garvan, F. G. & Liang, J., Apr 5 2013, In : Acta Arithmetica. 158, 3, p. 199-218 20 p.

Research output: Contribution to journalArticle

10 Scopus citations
2015

Dissipation of narrow-banded surface water waves

Henderson, D., Rajan, G. K. & Segur, H., Sep 11 2015, Hamiltonian Partial Differential Equations and Applications. Springer New York, Vol. 75. p. 163-183 21 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations
2010

Approaches to generalize contact structures

Poon, Y. S. & Wade, A., Apr 2010, In : Pure and Applied Mathematics Quarterly. 6, 2, p. 603-622 20 p.

Research output: Contribution to journalArticle

8 Scopus citations
2013
2 Scopus citations
1992

Geometric measures for parabolic rational maps

Denker, M. & Urbański, M., Mar 1992, In : Ergodic Theory and Dynamical Systems. 12, 1, p. 53-66 14 p.

Research output: Contribution to journalArticle

28 Scopus citations
2012

A note on near-orthogonal latin hypercubes with good space-filling properties

Nguyen, N. K. & Lin, D. K. J., Sep 1 2012, In : Journal of Statistical Theory and Practice. 6, 3, p. 492-500 9 p.

Research output: Contribution to journalArticle

4 Scopus citations
1989

On subgroups of GL2 over non-commutative local rings which are normalized by elementary matrices

Menal, P. & Vaserstein, L. N., Oct 1 1989, In : Mathematische Annalen. 285, 2, p. 221-231 11 p.

Research output: Contribution to journalArticle

4 Scopus citations

Upper semicontinuous differential inclusions without convexity

Bressan, A., Cellina, A. & Colombo, G., Jul 1989, In : Proceedings of the American Mathematical Society. 106, 3, p. 771-775 5 p.

Research output: Contribution to journalArticle

24 Scopus citations

Ramanujan's "Lost" Notebook VI: The mock theta conjectures

Andrews, G. E. & Garvan, F. G., Jan 1 1989, In : Advances in Mathematics. 73, 2, p. 242-255 14 p.

Research output: Contribution to journalArticle

43 Scopus citations
2006
13 Scopus citations
1978

Eine bemerkung zur topologischen entropie

Translated title of the contribution: A remark on topological entropyDenker, M. H. & Keane, M. S., Sep 1 1978, In : Monatshefte für Mathematik. 85, 3, p. 177-183 7 p.

Research output: Contribution to journalArticle

1 Scopus citations
1991

Robust designs for first-order multiple design multivariate models

Wijesinha, M. & Khuri, A. I., Jan 1 1991, In : Communications in Statistics - Theory and Methods. 20, 9, p. 2987-2999 13 p.

Research output: Contribution to journalArticle

5 Scopus citations
2017

Discussion of ‘a general framework for functional regression modelling’ by Greven and Scheipl

Kokoszka, P. & Reimherr, M., Feb 1 2017, In : Statistical Modelling. 17, 1-2, p. 45-49 5 p.

Research output: Contribution to journalComment/debate

1981